MathSciNet Relay Station
MathSciNet bibliographic data
MR2398275 35J55 (35D05 92D25)
Ko, Wonlyul; Ryu, Kimun On a predator-prey system with cross diffusion representing the tendency of predators in the presence of prey species. J. Math. Anal. Appl. 341 (2008), no. 2, 1133–1142.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement